# SDR AALA20141119009

- Difficulty date: November 19, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 46,735 hours, 22,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 59670921
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB FASTENER HOLE, UPPER LT SIDE OF STATION 1485 CANT IN THE AFT ACCESSORY COMPARTMENT.  INSTALLED REPAIR DOUBLER ON WEB AT STATION 1485 CANT IN THE AFT ACCESSORY COMPARTMENT IAW AARD51-10-00-32.
